uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On error bounds of finite difference approximations to partial differential equations: Temporal behavior and rate of convergence
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
2000 (English)In: Journal of Scientific Computing, ISSN 0885-7474, E-ISSN 1573-7691, Vol. 15, 79-116 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 15, 79-116 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-80402DOI: 10.1023/A:1007688522777OAI: oai:DiVA.org:uu-80402DiVA: diva2:108316
Available from: 2007-03-11 Created: 2007-03-11 Last updated: 2017-12-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Gustafsson, Bertil

Search in DiVA

By author/editor
Gustafsson, Bertil
By organisation
Division of Scientific ComputingNumerical Analysis
In the same journal
Journal of Scientific Computing
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 732 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf